# SDR 20001102SH022

- Difficulty date: September 21, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Spring
- Part number: 69778551
- Condition: Cracked
- Location: Horizontal Stab
- Component: Trim Actuator, Boeing
- Component part number: 654997025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM CAUSING THE UNIT TO BOND AND JAM.  IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL STRESSES.  SUBMITTER STATED SPRINGS PN 69-77855-1 ARE TO BE REPLACED WITH PN 69-77855-2 SPRINGS ON ACTUATOR ASSEMBLIES MFG PRIOR TO S/N KEO1730 PER BOEING SL 737-SL-27-090-B.  (X)
